# SDR P5CA9500297

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUPPORT ANGLE FLOOR PANEL LBL 7.5 BETWEEN BS 1940-2060.  REPAIRED PER BOEING SRM 51-30-02, SRM 53-10-23.
